# SDR UALA2010080602862

- Difficulty date: August 5, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 56,150 hours, 20,621 cycles
- Engine: Iae V2527A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT MAIN DECK FLOOR, FR 38 TO FR 41, + Y292 LT, 2 LOCATIONS. INSTALLED NEW SEAT TRACK.
